Navigation
 

Д-р Митевска Јорданка - Редовен професор

Basic information

  • DATE OF BIRTH: Decembar, 12, 1946
  • CITIZIENSHIP: Macedonian

Education

  • TITLE OF PRESENT POSITION: Full Professor
  • HIGHEST DEGREE EARNED: PH.D
  • MAJOR DISCIPLINE: Mathematical Analysis, Differential Equations
  • UNDERGRADUATE COURSES: Trigonometry, Methodic of Mathematics, Calculus

Address

OFFICE ADDRESS:Institute of Mathematics, Sts.Cyril and Methodius University,    
P.O.Box 162, 1000 Skopje, Macedonia
E-MAIL ADDRESS: jordanka@pmf.ukim.mk ;
  • email: jordanka@pmf.ukim.mk

Academic degrees:

  • November, 1978, M.Sc
  • December, 1995, PH.D

SELECTIVE LIST OF PUBLICATIONS

  1. Articles in journals
    • M.Kujumdzieva Nikoloska, J.Mitevska, Trgonometric solutions for some ordinery differential equations of second order, Matematički bilten 27 (2003), 113-117
    • J.Mitevska, M.Kujumdzieva Nikoloska, Kvaziperiodičnost na rešenijata na linearna diferencijalna ravenka od I red, Matematički bilten, Kniga 28, (2004)
    • J.Mitevska, M.Kujumdzieva Nikoloska, D.Dimitrovski, Quaziperiodicity of the solutions for linear nonhomogeneous differential equations of second order, Math.Macedonica, Vol.2, 2004 (83-88)
    • J.Mitevska, M.Kujumdzieva Nikoloska , Conditions for existence quasyperiodical solutions for some ordinary differential equations of the first and second order, Krag.J.Math. 28 (2005) 207-214
    • J.Mitevska, M.Kujumdzieva Nikoloska, Reduction of nonhomogenious ordinary linear differential eqiation of third order based on a quasiperiodicity of the solutions, Annuaire Des L’Institut des Mathematiques, 40 (2004) 39-44
    • M.Kujumdzieva Nikoloska, J.Mitevska, Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power, Krag.J.Math., 28 (2005) 215-224
    • J.Mitevska, L.Gribovska-Popović, Who, when, where and how in Republic of Macedonia detect, develop and support talented math students, Proceedings MASSEE 2003
    • J.Mitevska, M. Kujumdzieva Nikoloska, D.Dimitrovski , Function of "repeating values" of the solutions of the differential equation y(IV) + a(x)y = 0-, Mathematica Balcanica, Vol.20 (2006) 257-264
    • M.Kujumdzieva-Nikoloska, J.Mitevska, Some solutions to the Riccati differential equation, Matemat. bilten 29 (2005) 61-70
    • J.Mitevska, M. Kujumdzieva Nikoloska, Conditions for existence of quasi-periodic solutions with a constant quasi-period for differential equation of fourth order, Mathematica Macedonica, Vol 3 (2005) 25-31
    • M. Kujumdzieva Nikoloska, J.Mitevska, Quasi-periodic solutions to The Abel differential equation, Mathematica Macedonica , Vol 3 (2005) 33-40

 

  1. Books
    • J.Mitevska, D.Dimitrovski, Linearni trigonometrii od četvrti i šesti red (posebni izdanija, kniga II (23)) Skopje 1996
    • D.Dimitrovski, J.Mitevska, Brojot e – univerzalna konstanta na prirodata, Skopje 1998
    • J.Mitevska, Trigonometrija, Skopje 2002
    • J.Mitevska, I.Trajkov, G. Trencevski, L.Gribovska-Popović, Matematika za II godina na reformiranoto gimnazisko obrazovanie, Prosvetno delo, Skopje 2002
    • J.Mitevska, I.Trajkov, L.Gribovska-Popović, Matematika za III godina na reformiranoto gimnazisko obrazovanie, Prosvetno delo, Skopje 2003
    • J.Mitevska, L.Gribovska-Popović, V.Manova-Eraković, F.Mitruševska, Matematika za IV godina na reformiranoto gimnazisko obrazovanie, Prosvetno delo, Skopje 2004
    • Jordanka Mitevska, Vesna Celakoska-Jordanova, Gorgi Markoski, Matematika, Fakultet za zemjodelski nauki i hrana, Skopje, 2006
    • Jordanka Mitevska, Liljana Gribovska Popovic, Ivan Trajkov, Metodicka zbirka zadaci za IV godina na srednite ucilista, Prosvetno delo, Skopje 2005
    • Jordanka Mitevska, Liljana Gribovska Popovic, MATEMATIKA ZA MATURANTI, Prosvetno delo, Skopje 2006